# SDR 9626499969

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Right Pack
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BLOWN DUCT BETWEEN RIGHT PACK VALVE AND FLOW CONTROL VALVE.  REPLACED DUCT, OPERATIONAL CHECK NORMAL.
